# SDR CALA2024111402848

- Difficulty date: November 8, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 108,994 hours, 14,500 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 183W13121
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5510-01896 REV C OP005 AD2013-08-02 1EA CRACK FOUND ON LH ELEV O/B ACTUATOR FITTING PLS PRINT AND ACCOMPLISH OP09 OF THIS EA TO REMOVE AND REPLACE THE CRACKED ACTUATOR FITTING TRANSFER REF NON - ROUTINE WO.3919768 AND ORIG BY V925919 LH ELEV O/B ACTUATOR FITTING REPLACED IAW EA5510-01896 REV C OP9.
